# SDR HYIA20250522002

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0297
- Aircraft time: 32,341 hours, 19,298 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211512
- Condition: Cracked
- Location: Zone 600
- Part time: 32,341 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS VISUALLY IDENTIFIED ON THE RIGHT UPPER OUTBOARD RIB CAP COMMON TO THE CLOSEOUT RIB LOCATED AT RWS 106.79 (OEM: 5122115-12). THIS CRACK WAS IDENTIFIED IN THE RADIUS OF THE CAP TRAVELING FORWARD AND AFT, AND MEASURES APPROXIMATELY 1.845 INCHES LONG. THIS CAP ALONG WITH THE INBOARD CAP (OEM: 5122115-14) AND THE RIB (OEM 5122115-56) HAVE BEEN REPLACED AS A MATCHED SET USING SERVICEABLE PARTS.
